Illinois Journal of Mathematics

The space of homeomorphisms of a disc with $n$ holes

H. R. Morton

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 11, Issue 1 (1967), 40-48.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256054781

Digital Object Identifier
doi:10.1215/ijm/1256054781

Mathematical Reviews number (MathSciNet)
MR0205233

Zentralblatt MATH identifier
0142.21702

Subjects
Primary: 54.75

Citation

Morton, H. R. The space of homeomorphisms of a disc with $n$ holes. Illinois J. Math. 11 (1967), no. 1, 40--48. doi:10.1215/ijm/1256054781. https://projecteuclid.org/euclid.ijm/1256054781


Export citation